Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Weak solvability of the unconditionally stable difference scheme for the coupled sine-Gordon system

NONLINEAR ANALYSIS-MODELLING AND CONTROL, vol.25, no.6, pp.997-1014, 2020 (Journal Indexed in SCI) identifier identifier

On Fourth-Order Stable Difference Scheme for Hyperbolic Multipoint NBVP

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.38, pp.1305-1324, 2017 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On stable high order difference schemes for hyperbolic problems with the Neumann boundary conditions

International Journal of Optimization and Control: Theories and Applications, vol.9, pp.60-72, 2019 (Refereed Journals of Other Institutions) identifier

A Note On The Numerical Solutions Of Hyperbolic Partial Differential Equations

Sakarya Universitesi Fen Edebiyat Dergisi, vol.9, no.2, pp.33-49, 2007 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

On the Asymptotic Formula for the Solution of Nonlocal Boundary Value Perturbation Problems for Hyperbolic Equations

5th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 23 - 30 September 2020, vol.2325 identifier identifier

On unique solvability of nonlinear coupled systems

International Conference of Mathematical Sciences (ICMS 2019), İstanbul, Turkey, 4 - 08 September 2019, pp.1-10

Symmetry analysis of the discrete nonlinear boundary value problems for the wave equation

International Conference of Mathematical Sciences (ICMS 2019), İstanbul, Turkey, 4 - 08 September 2019, pp.1-10

On Weak Solvability of Coupled Systems

3. International Conference on Mathematics: An Istanbul Meeting for World Mathematicians, İstanbul, Turkey, 3 - 05 July 2019 Creative Commons License

ON GENERALIZED SOLUTIONS OF NONLINEAR SYSTEMS

6th International Congress on Fundamental and Applied Sciences 2019 (ICFAS2019), Tirane, Albania, 18 - 20 June 2019, pp.146 Creative Commons License

Lie Point Symmetries of Difference Equation

INTERNATIONAL CONFERENCE on MATHEMATICAL ADVANCES and APPLICATIONS (ICOMAA2019), İstanbul, Turkey, 3 - 05 May 2019, pp.1-5

A Note on the Numerical Solution of Coupled Klein-Gordon Equations

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

Invariant difference schemes for sine-Gordon equations, Fourth International Conference on Analysis and Applied Mathematics

Fourth International Conference on Analysis and Applied Mathematics, Lefkoşa, Cyprus (Kktc), 6 - 09 September 2018, pp.1-10

NUMERICAL SOLUTION OF HYPERBOLIC EQUATIONS WITH NONLOCAL BVPs

5th International Congress on Fundamental and Applied Sciences 2018 (ICFAS2018), Skopje, Macedonia, 18 - 22 June 2018, pp.212 Creative Commons License

On the Numerical Solution of Nonlinear System of Coupled Sine-Gordon Equations

4th International Conference on Analysis and Applied Mathematics (ICAAM), Mersin, Turkey, 6 - 09 September 2018, vol.1997 identifier identifier

Unique Solvability Results on Boundary Value Problems for Semilinear Hyperbolic Equations

International Congress on Fundamental and Applied Sciences, Sarajevo, Bosnia And Herzegovina, 21 - 25 August 2017, pp.78

A Note on the Exact Solution Methods for Nonlinear PDEs

International Congress on Fundamental and Applied Sciences 2017 (ICFAS2017), Sarajevo, Bosnia And Herzegovina, 21 August 2017, pp.78

On the Existence and Uniqueness of Solutions to Nonlinear Wave Equations

International Conference on Mathematics and Mathematics Education, Şanlıurfa, Turkey, 11 - 13 May 2017, pp.549-550 identifier

On the numerical solution of sine Gordon equation

ICAAM 2016, Almati, Kazakhstan, 7 - 10 September 2016 identifier identifier identifier

On stable difference schemes for multipoint NBVP of the hyperbolic type

International Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, 22 August 2016, pp.122

On Stability of Fourth Order of Accuracy Difference Scheme for Hyperbolic Multipoint NBVP with Neumann Conditions

International Conference on Mathematics and Mathematics Education (ICMME 2016), Elazığ, Turkey, 12 - 15 May 2016, pp.392-393

On stability of difference schemes for hyperbolic multipoint NBVP with Neumann conditions

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

A Note on the Numerical Solution of Multipoint Nonlocal Boundary Value Hyperbolic Problem with Neumann Conditions

International Conference on Analysis and Mathematical Modelling (ICAAMM2015), İstanbul, Turkey, 08 June 2015, pp.200

On stability of high order difference schemes for hyperbolic multipoint nonlocal boundary value problem

AMS- EMS- SPM International Meeting 2015, Porto, Portugal, 10 - 13 June 2015, pp.75

On third order of accuracy stable difference scheme for multipoint nbvp of the hyperbolic type

Second International Conference on Analysis and Applied Mathematics (ICAAM 2014), Simkent, Kazakhstan, 11 - 13 September 2014, pp.90-91

High order of accuracy stable difference schemes for the approximate solution of the multipoint NBVP for the hyperbolic equation

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.305-309 identifier identifier

ON THE STABILITY OF HIGH ORDER OF ACCURACY DIFFERENCE SCHEMES FOR NONLOCAL BOUNDARY VALUE PROBLEMS WITH SELF ADJOINT OPERATOR

Differential Equations. Function Spaces. Approximation Theory, Novosibirsk, Russia, 18 - 24 August 2013, pp.434-435

On stability of a fourth order of accuracy difference scheme for nonlocal BVPs with self-adjoint operator

International Conference on Applied analysis and Mathematical Modelling (ICAAMM2013), 01 June 2013

High Order Accurate Difference Schemes for Hyperbolic IBVP

5th International Conference Numerical Analysis and Applications (NAA), Lozenetz, Bulgaria, 15 - 20 June 2012, vol.8236, pp.174-181 identifier

Stable High Order of Accuracy Difference Schemes for Hyperbolic IBVP

International Conference on Applied Analysıs and Algebra (ICAAA 2012), İstanbul, Turkey, 20 - 24 June 2012, pp.213

High Order of Accuracy Stable Difference Schemes for Numerical Solutions of NBVP for Hyperbolic Equations

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.84-87 identifier identifier

Second Order of Accuracy Stable Difference Schemes for Hyperbolic Problems Subject to Nonlocal Conditions with Self-Adjoint Operator

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

A Note on Hyperbolic Equations with Nonlocal Boundary and Dirichlet-Neumann Conditions

International Conference of Mathematical Sciences (ICMS 2009), İstanbul, Turkey, 4 - 10 August 2009, pp.1

A NOTE ON THE NUMERICAL SOLUTIONS OF HYPERBOLIC PARTIAL DIFFERENTIAL EQUATIONS

II. Türk dünyası matematik sempozyumu, (04-07 Temmuz 2007), Sakarya, Turkey, 4 - 07 July 2007, pp.1-10